ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О регулярности на бесконечности спектральной функции J-неотрицательного оператора

Акопян, Р. В. (1980) О регулярности на бесконечности спектральной функции J-неотрицательного оператора. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 15 (5). pp. 357-364. ISSN 00002-3043

[img]
Preview
PDF
Download (961Kb) | Preview
    Item Type: Article
    Additional Information: J-ոչ բացասական օպերատորի սպեկտրալ ֆունկցիայի ռեգուլյարությունը անվերջությունում։ On the regularity of spectral function of J- nonnegative operator in the infinity.
    Uncontrolled Keywords: Հակոբյան Ռ. Վ., Hakopian R. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Feb 2013 12:53
    Last Modified: 20 Feb 2013 12:53
    URI: http://mathematics.asj-oa.am/id/eprint/1624

    Actions (login required)

    View Item